# SDR UPS07M50207

- Difficulty date: May 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING I/B FLAP LOWER SURFACE I/B SEGMENT SKIN TO BE REPLACED.  NEW SKIN FAB PER BOEING DWG ARC2736 R.B.  NEW SKIN HOLES PICKED UP PER SRM 51-31-01 V2 R38.  NEW SKIN PROTECTED PER SRM 51-21-01 V2 R38.  NEW SKIN INSTALLED PER SRM 51-31-01 V2 R38.  LEFT WING I/B FLAP I/B SEGMENT INSTALLED PER AMM 20-50-02 R55.
